Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 195, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2016, 9:26 PM EDT for 6 counties in North Carolina. It was in force for 79 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 9:26 PM EDT (01:26 UTC)
- Expired
- Jul 8, 2016, 10:45 PM EDT
- In force
- 79 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 9:50 PM EDT | TSTM WND DMG | 1 Sw Aberdeen, NC | TREE DOWN REPORTED ON PINEHURST ST. |
| Jul 8, 9:55 PM EDT | TSTM WND DMG | 1 W Pinehurst, NC | TREE REPORTED DOWN ON LAKE FOREST DR, BLOCKING BOTH LANES. |
| Jul 8, 10:27 PM EDT | TSTM WND GST 46 | Fort Bragg, NC | REPORTED AT FORT BRAGG (FBG). |
| Jul 8, 10:32 PM EDT | TSTM WND GST 52 | 4 Ene Hope Mills, NC | REPORTED AT FAYETTEVILLE REGIONAL AIRPORT (FAY). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 6:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2480 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WUUS52 KRAH 090126
SVRRAH
NCC051-085-093-105-125-165-090245-
/O.NEW.KRAH.SV.W.0195.160709T0126Z-160709T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
926 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
MOORE COUNTY IN CENTRAL NORTH CAROLINA...
HOKE COUNTY IN CENTRAL NORTH CAROLINA...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
SCOTLAND COUNTY IN CENTRAL NORTH CAROLINA...
LEE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1045 PM EDT
* AT 925 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOLDSTON TO NEAR ANSONVILLE...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SANFORD...LAURINBURG...SOUTHERN PINES...RAEFORD...
LILLINGTON...CARTHAGE...FORT BRAGG...PINEHURST AND DUNN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE SOUTHWEST PIEDMONT. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! LARGE HAIL AND DAMAGING
WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3481 7969 3499 7957 3504 7946 3507 7957
3520 7965 3554 7932 3563 7912 3552 7897
3558 7891 3552 7870 3552 7869 3534 7853
3508 7867 3485 7851 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0125Z 292DEG 31KT 3567 7929 3516 8007
HAIL...1.00IN
WIND...60MPH
$$
ELLIS2 follow-up statements
704
WWUS52 KRAH 090223
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT FRI JUL 8 2016
NCC105-125-090232-
/O.CAN.KRAH.SV.W.0195.000000T0000Z-160709T0245Z/
MOORE NC-LEE NC-
1023 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR MOORE AND LEE COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA, THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3481 7969 3482 7962 3491 7956 3499 7957
3509 7929 3517 7910 3532 7904 3544 7884
3552 7869 3534 7853 3520 7864 3508 7867
3499 7864 3485 7851 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0222Z 292DEG 31KT 3549 7876 3499 7954
$$
NCC051-085-093-165-090245-
/O.CON.KRAH.SV.W.0195.000000T0000Z-160709T0245Z/
HARNETT NC-HOKE NC-CUMBERLAND NC-SCOTLAND NC-
1023 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR CENTRAL HARNETT...HOKE...CUMBERLAND AND SCOTLAND COUNTIES...
AT 1022 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANGIER TO NEAR HOFFMAN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LAURINBURG...RAEFORD...LILLINGTON...FORT BRAGG...
DUNN...BENSON...MAXTON...GODWIN AND POPE AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE SAND HILLS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3481 7969 3482 7962 3491 7956 3499 7957
3509 7929 3517 7910 3532 7904 3544 7884
3552 7869 3534 7853 3520 7864 3508 7867
3499 7864 3485 7851 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0222Z 292DEG 31KT 3549 7876 3499 7954
HAIL...<.75IN
WIND...60MPH
$$
ELLIS159
WWUS52 KRAH 090240
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1040 PM EDT FRI JUL 8 2016
NCC051-085-093-165-090250-
/O.EXP.KRAH.SV.W.0195.000000T0000Z-160709T0245Z/
HARNETT NC-HOKE NC-CUMBERLAND NC-SCOTLAND NC-
1040 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARNETT...HOKE...
CUMBERLAND AND SCOTLAND COUNTIES WILL EXPIRE AT 1045 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
CUMBERLAND COUNTY UNTIL 1115 PM
LAT...LON 3481 7969 3482 7962 3491 7956 3499 7957
3509 7929 3517 7910 3532 7904 3544 7884
3552 7869 3534 7853 3520 7864 3508 7867
3499 7864 3485 7851 3483 7890 3495 7904
3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0237Z 292DEG 31KT 3549 7876 3499 7954
$$
ELLISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:25 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 8, 9:25 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Raleigh NC 925 PM EDT FRI JUL 8 2016 .SYNOPSIS... A series of upper disturbances aloft in combination with a hot and buoyant air mass will cause periods of scattered convection across central NC through Monday. && .NEAR TERM /OVERNIGHT/... As of 925 PM Friday... Broken bands of convection will continue to push sewd across the southern half of central NC through 04Z. Widespread wind damage has occurred over most sections of the northern Piedmont into the northern coastal plain. While DCAPE values in the 1000-1200 J/kg across the southern counties, surface based CIN beginning to increase which may limit the potential for the stronger/damaging winds from reaching the surface. Based on radar trends, severe t- storm will likely be canceled for many counties north of highway 64 by 10 or 1030 PM. Should see an overall decrease in storm coverage and intensity after 04z. Expect skies to become partly cloudy or mostly clear overnight with min temps in the 70-75 degree range. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 325 PM Friday... Central NC will be on the subsidence side of the departing MCV Saturday morning. This should inhibit any convective development. By afternoon, strong heating will aid to destabilize the atmosphere with the best instability projected to lie across our far southern and eastern counties. Thus, expect isolated-scattered storms to development after 19z, though mainly confined to areas south of highway 64 and east of I-95. Cannot rule out the potential for an isolated wind gusts but lack of significant instability and effective bulk shear on the order of 20-25kts should limit the severe potential. Most locations will experience plenty of sun which will warm temps back into the low-mid 90s, with a spot or two in the southern coastal plain and sandhills possibly reaching the upper 90s. Afternoon heat indices projected to be in the upper 90s across the nw to 101-104 degrees over the southern and se counties. Bulk of t- storm activity will dissipate with loss of heating. A weak sfc front will drift swd overnight into our region. At this time forcing appears too weak to support any shower/storm development. Min temps in the 70-75 degree range. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 255 PM Friday... A front is progged to make its way south through central NC late Saturday night into early Sunday morning. It is then expected to stall in the vicinity of the NC/SC border. Models have come in slightly drier on Sunday as the front sinks south of the region, with only the extreme southern portions of the forecast area seeing a slight chance of precip. Temps will be slightly cooler behind the front, with highs ranging from near 90 degrees across the north to low 90s further south. The front will meander near the region through the early part of the week and therefore precip chances should increase (closer to climo) as disturbances may track along the stalled front. Then, there is some disagreement with regards to an upper disturbance/low slowly tracking towards the region from the west for the middle of the week. There are also indications of a short wave ridge expanding east over the Atlantic coast by the middle of the week. Given the uncertainty, will trend towards climo with regards to precip chances. Temps will also be close to normal, with highs in the low to mid 90s and overnight lows in the low to mid 70s. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 1250 PM Friday... A line of strong-severe convection with associated MVFR ceilings and IFR visibilities will continue to push sewd across central NC through 04Z. The convection will clear-out of the KINT/KGSO sites by 02Z, and KRDU and KRWI by 03Z. The storms should clear the KFAY vicinity by 04Z. In vicinity of the stronger/severe storms, sfc wind gusts 45-60kts possible. Skies will gradually clear out between 04Z and 07Z. VFR conditions expected to occur through Sunday night with scattered afternoon-early evening convection probable. The probability of afternoon convection may increase Monday-Wednesday. In addition, may see the occurrence of early morning fog/low clouds by Monday morning and associated IFR/low end MVFR ceilings and visibility. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...KRD AVIATION...WSS
Hazardous weather outlook, Jul 8, 6:22 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 622 PM EDT FRI JUL 8 2016 NCZ007>011-021>028-038>041-043-073-074-076-083-092230- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON-STANLY-MONTGOMERY-LEE-ANSON- 622 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF CLOUD-TO-GROUND LIGHTNING. THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF 3 PM AND 10 PM, STARTING IN THE WESTERN PIEDMONT THEN SPREADING EAST WITH TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ042-075-077-078-084>086-088-089-092230- JOHNSTON-MOORE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 622 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF FREQUENT CLOUD- TO-GROUND LIGHTNING. THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF 5 PM AND 10 PM, STARTING IN THE EASTERN AND SOUTHERN PIEDMONT THEN SPREADING EAST WITH TIME. AFTERNOON HEAT INDICES IN THE 102 TO 105 DEGREE RANGE WILL OCCUR BETWEEN 1 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 8, 8:41 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
841 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 2 SE LEXINGTON 35.79N 80.23W
07/08/2016 DAVIDSON NC 911 CALL CENTER
TREE DOWN ON I-85 NEAR MILE MARKER 93. IN
ADDITION, DAVIDSON 911 REPORTS NUMEROUS
OTHER TREES DOWN ACROSS THE COUNTY.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 8:56 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
856 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG TARBORO 35.91N 77.56W
07/08/2016 EDGECOMBE NC 911 CALL CENTER
EDGECOMBE COUNTY 911 REPORTS NUMEROUS TREES
DOWN ACROSS THE COUNTY.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
903 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 3 NE MARTHA 35.66N 79.98W
07/08/2016 RANDOLPH NC EMERGENCY MNGR
RANDOLPH COUNTY EM REPORTS AT LEAST 12-15
REPORTS OF DOWNED TREES ACROSS THE COUNTY.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:09 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
909 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 ENE FLOWERS 35.66N 78.31W
07/08/2016 JOHNSTON NC 911 CALL CENTER
JOHNSTON COUNTY 911 REPORTS SEVERAL TREES
DOWN IN THE ROAD ALONG AND NEAR HWY 42 EAST
OF CLAYTON.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
912 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 S COLFAX 36.09N 80.02W
07/08/2016 GUILFORD NC EMERGENCY MNGR
TREE DOWN AT S BBUNKER HILL RD AND HAWKINS
TR.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
924 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 3 NNW GOLDSBORO 35.42N 78.00W
07/08/2016 E1.00 INCH WAYNE NC TRAINED SPOTTER
HAIL OF AT LEAST QUARTER SIZED OBSERVED ON
I-795.
&&
KDSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:03 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 72 min |
| Jul 8, 8:03 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Edgecombe, Franklin, Halifax, Johnston and 4 more | 72 min |
| Jul 8, 8:08 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 36 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee, Moore, Wayne | 61 min |
| Jul 8, 8:30 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Jul 8, 8:39 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Davidson, Montgomery, Moore, Randolph, Stanly | 81 min |
| Jul 8, 8:59 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange | 39 min |
| Jul 8, 9:05 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 55 min |
| Jul 8, 9:11 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 49 min |
| Jul 8, 9:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Johnston, Wake | 63 min |
| Jul 8, 9:52 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 53 min |
| Jul 8, 10:05 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 70 min |
| Jul 8, 11:08 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 37 min |
| Jul 8, 11:15 PM EDT | Special Weather Statement | RAH | Wayne | 30 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.